# SDR GRAA9627

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: EA1D131DE
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE AT RNO, DISCOVERED THAT BOTH OVERWING EXITS OVERHEAD EMERGENCY LIGHTS FAILED.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES.  MAINTENANCE PERFORMED AN OPEATIONAL CHECK OF THE EMERGENCY LIGHT SYSTEM.  THE EMERGENCY LIGHT SYSTEM OPERATIONALLY CHECKED NORMAL.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
